# SDR SWAA096702

- Difficulty date: October 19, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 81,112 hours, 55,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND RT EMERGENCY EXIT LOWER LIGHT LOOSE.  SECURED PER MM.
